Update on Me.

Discussion in 'The Watercooler' started by susiestar, Nov 10, 2007.

  1. susiestar

    susiestar Roll With It

    I am still having major problems, and it has been almost 5 days. I have started hearing things, like the tv is on, but it isn't. Also a high pitched whine when I move certain ways.

    Stupid migraine will NOT go away.

    I have called all my docs. The others all said to talk to the Pain doctor.

    So I did. Got the nurse, she said that it might take 7 days to get rid of this. She said it would be similar to what it was like last time I had this shot.

    WAIT A MINUTE!!!!

    This is the FIRST time I have had this done, and the first time I had ever been into this practice.

    But there is a note in my chart that I had it done once before. They acted like I was nuts when I said it was the first time.

    Ia mreally scared of these people.

    The symptoms are worsening, I am totally nonfunctional, and see no real hope in sight.

    My big goal for Thanksgiving is to be able to eat a few bites with-o getting sick.

    It is pathetic.

    Tha nks for the whine. I will send good cheeses next time.

    Susie
     
  2. Lothlorien

    Lothlorien Active Member Staff Member

    Didn't you say you had an epidural during childbirth? Is that what they are talking about? You should ask to speak with the doctor, then. Ask them to give you something for the migraine. Toradol or Imitrex are migraine drugs..ask them for something. I'm pretty sure there are no contraindications to taking them, unless you are on other medications that might be. If you don't speak with doctor on call tomorrow and you are still experiencing this, you should probably to the ER.
     
  3. HereWeGoAgain

    HereWeGoAgain Grandpa

    Sorry to hear that you are still hurting. Hopefully the erroneous item in the chart was a one-time foul up - have you been with these people long? Has there been other trouble with them? Still hoping and praying for you to get better quick.
     
  4. totoro

    totoro Mom? What's a GFG?

    When I had an epidural during delivery, I had a 2 week migraine. I vaguely remember it because I was SO out of it. But I remember them talking about how a bad epidural can give you a migraine and there is a fix for it??? They supposedly tested me for it and I just was having a horrible Migraine, I ended up hospitalized because of it.

    Could this be happening??? Anyone know or heard about this?
    Sorry you are suffering


    OK now I remember it a little i goggled it... It is when some of the Spinal Fluid leaks out during the injection.

    http://www.storknet.com/cubbies/childbirth/exwc2.htm

    This is from a childbirth site, but an epidural injection is the same procedure regardless.
     
  5. susiestar

    susiestar Roll With It

    Oh, how I wish toradol and/or imitrex worked on this. They just simply aren't.

    I have been calling. The last epidural I had before this one was in 1999, and in a different state. The pain doctor's clinic say I had one in October and then one again in November. Very screwy.

    The docs all tell me that is "most likely isn't spinal fluid leakind" and that I just have to deal. ArGGG. Well, at least my rheumy did approve taking soma every 4 hours instead of the 6-8 I usually take it prn.

    I have taken the max amt of imitrex, have to be VERY careful with toradol - really eats my tummy.

    Thanks though. If it is still this bad on Mon, husband won't be going to work. (He has 3 weeks of leave to use before Xmas, and I need him!)

    Susie
     
  6. mrscatinthehat

    mrscatinthehat Seussical

    Susie sorry to hear this is not getting any better. I hope that you find some relief soon.

    Beth
     
  7. Hound dog

    Hound dog Nana's are Beautiful

    Susie

    If the migraine medications aren't working, and this isn't better by tomorrow, you need to go to the ER for some pain relief. There is no reason you should be having to suffer this much. Unbelievable that doctor didn't go ahead and offer to give you something else for the pain.

    This sounds over and above something you should just have to "deal" with. And if doctor office can't keep their records straight, I'd be hesitant to let them dictate to you that all is well, when so obviously it isn't.

    Your other docs are going to tell you to go to him because he's the one who did the prcedure.

    If all else fails, get a family member to go ballistic on them. But there is no need for you to be hurting so horribly and being ignored. (this tactic usually works by the way)

    ((((hugs))))
     
  8. flutterbee

    flutterbee Guest

    Steroids can cause a change in mental state, especially in one with a mood disorder (you have depression listed in your profile). When I called my prescribing doctor about the dissociation I was experiencing while on steroids they referred me to a therapist. :hammer: If these guys won't listen to you, go to the ER. This is ridiculous. Something needs to be done.

    (((hugs))) I'm so sorry you're feeling so bad.
     
  9. KFld

    KFld New Member

    This is your first time there and they have it in your chart that you have been there and had this treatment before???

    You should be scared of them. I would never go back to them again. Sounds like they could easily get you confused with someone else and totally mistreat you, and that could be very dangerous.
     
  10. 1905

    1905 Well-Known Member

    I'm so sorry, maybe you need to go to the ER. This is scary, don't go back to that practice. You need to be taken seriously, and treated.(((hugs))) -Alyssa
     
  11. lovemysons

    lovemysons Well-Known Member

    ((((hugs))))

    I hope you start feeling better soon...it sounds awful.

    love,
    lovemysons
     
  12. Star*

    Star* call 911........call 911

    BBK is right - and as a person who suffers almost daily with headaches and migraines I can feel for you to a point - steroid induced migraines are the limit. DF gets them when he gets shots for pain in his back. It pulls the muscles in the back of his neck and makes him look at the ceiling.

    We end up in the ER getting a cocktail of muscle relaxers and pain medications - usually 2. So he can at least go home and relax the muscles.

    If you aren't better tomorrow - just go to the ER. You can't live like this - your blood pressure is probably through the roof.
     
  13. Wiped Out

    Wiped Out Well-Known Member Staff Member

    I hope you are able to find relief from your pain soon! Hugs. :flower:
     
Loading...